# SDR CA130807001

- Difficulty date: August 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) REPORT EIR PT6A 2013-057 ENGINE SENT FOR O/H AFTER AN IN FIGHT SHUTDOWN INCIDENT WAS REPORTED.  THE OPERATOR REPORTED THAT THE PILOT NOTICED HIGH ITT, 800 AND ZERO TORQUE INDICATION.  THE PILOT TRIED TO REDUCE THE TORQUE WITH NO SUCCESS AND THE ENGINE STOPPED ON ITS OWN AFTER THAT ATTEMPT.
